# SDR USAR201406270003

- Difficulty date: July 11, 2014
- Submitted: July 16, 2014
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 9,087 hours, 8,194 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,087 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BORESCOPE INSPECTION,  TWO CRACKS WERE FOUND IN THE LT STABILIZER BS 533.493, SS 47.96 ON BOTH SIDES ON THE LOWER RIVETS.
